# SDR GUUA03240801

- Difficulty date: March 24, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- Aircraft time: 35,696 hours, 35,636 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: S, N
- Precautionary procedure: O

## Discrepancy

FLIGHT:0250,  DURING APPROACH LANDING GEAR DONT OPERATE DOWN NORMAL.  OVERIDE SWITCH USED TO EXTEND LANDING GEAR.  READJUSTED PROXIMITY SENSOR ON RT MLG UPLOCK (A) SYSTEM.
